# SDR IPXA2016042802719

- Difficulty date: April 22, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ABA704915
- Condition: Mislocated
- Location: Bs 352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SERVICE, LEFT ALPHA SENSOR DOUBLER FOUND TO BE MISLOCATED.  REPAIRED ALPHA SENSOR INSTALLATION IAW EA 011-5330-01-A6221, REV IR AND EO MD11-5330-60645-A.
